Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 93, NWS Pueblo, CO

June 24, 2014El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2014, 2:29 PM MDT for El Paso County, Colorado. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 2:29 PM MDT (20:29 UTC)
Expired
Jun 24, 2014, 2:58 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 56 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 2:33 PM MDTHAIL 0.751 E Falcon, CO
Jun 24, 2:39 PM MDTHAIL 1.52 Nne Falcon, CO
Jun 24, 2:40 PM MDTHAIL 12 E Falcon, CO
Jun 24, 2:44 PM MDTHAIL 12 Ne Falcon, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:11 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS55 KPUB 242029
SVRPUB
COC041-242115-
/O.NEW.KPUB.SV.W.0093.140624T2029Z-140624T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
229 PM MDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 315 PM MDT

* AT 228 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR
  14 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN COLORADO SPRINGS...FALCON...ELLICOTT...SCHRIEVER AFB AND
  CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3888 10471 3901 10464 3899 10422 3868 10435
TIME...MOT...LOC 2028Z 285DEG 10KT 3893 10458 

HAIL...1.00IN
WIND...60MPH

$$

KAM
2 follow-up statements
756 
WWUS55 KPUB 242041
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT TUE JUN 24 2014

COC041-242115-
/O.CON.KPUB.SV.W.0093.000000T0000Z-140624T2115Z/
EL PASO CO-
241 PM MDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 241 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR 16
MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...SCHRIEVER AFB AND ELLICOTT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3885 10465 3901 10455 3899 10422 3868 10435
TIME...MOT...LOC 2041Z 286DEG 10KT 3892 10454 

HAIL...1.00IN
WIND...60MPH

$$

KAM
404 
WWUS55 KPUB 242058
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT TUE JUN 24 2014

COC041-242107-
/O.CAN.KPUB.SV.W.0093.000000T0000Z-140624T2115Z/
EL PASO CO-
258 PM MDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3885 10465 3901 10455 3899 10422 3868 10435
TIME...MOT...LOC 2056Z 285DEG 10KT 3891 10448 

$$

KAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:23 PM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 24, 12:23 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1223 PM MDT TUE JUN 24 2014

.UPDATE...
ISSUED AT 1221 PM MDT TUE JUN 24 2014

ADJUSTED SHORT TERM FORECASTS WITH LATEST SURFACE
OBSERVATIONS...RADAR AND SATELLITE DATA. LW

UPDATE ISSUED AT 650 AM MDT TUE JUN 24 2014

UPDATED TO TWEAK POPS AND SKY COVERAGE BASED ON RECENT SAT
AND RADAR TRENDS. STILL SEEING SOME ISOLD LTG IN KIOWA AND BACA
COUNTIES...WHICH SHOULD WIND DOWN A BIT OVER THE NEXT COUPLE
HOURS...THEN ON TO ANOTHER ROUND OF STORMS THIS AFTERNOON. ROSE

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 337 AM MDT TUE JUN 24 2014

...MORE STRONG TO SEVERE STORMS TODAY...

FAIR AMOUNT OF NOCTURNAL CONVECTION THIS MORNING...WITH ONE CLUSTER
OVER NW KS AND ANOTHER MOVING INTO THE OK PANHANDLE.
FORTUNATELY...STORMS ARE STAYING OUTSIDE OF OUR CWA SO FAR. THIS IS
IN RESPONSE TO A DISTURBANCE MOVING THROUGH THE CENTRAL PLAINS.
WV IMAGERY SHOWS A SECONDARY WAVE DEVELOPING OVER THE ROCKIES AS
OF 330 AM LOCAL TIME. SO...WILL SEE SOME ISOLD TS POSSIBLE EARLY
THIS MORNING OVER THE FAR ERN PLAINS AND THE RATON MESA AREA. NAM
SHOWS EXPANDING COVERAGE THROUGH 18Z...BUT BELIEVE IT IS OVERDONE
SO WILL STICK WITH LOW POPS.

ANOTHER ROUND OF STORMS IS EXPECTED THIS AFTERNOON. PLENTY OF LOW
LEVEL MOISTURE AROUND...AND BULK SHEARS ARE STILL RESPECTABLE. MAIN
LIMITING FACTOR WILL BE SHORT-WAVE RIDGING WHICH COULD INHIBIT T-
STORM DEVELOPMENT. NOT REALLY SEEING MUCH IN THE WAY OF DISTURBANCES
MOVING THROUGH THE RIDGE...BUT WITH HE GOOD MOISTURE AROUND IT WONT
TAKE MUCH TO GET STORMS GOING. BEST BET FOR SVR WX LOOKS TO BE
EAST OF I-25...PARTICULARLY OVER KIOWA...BENT...PROWERS...AND BACA
COUNTIES. CAPE IN THE 1500-2000 J/KG RANGE AND BULK SHEAR FROM
40-50 KTS WILL BE CONDUCIVE TO ORGANIZED STORMS WITH A FEW
SUPERCELLS POSSIBLE. LARGE HAIL AND STRONG WINDS THE MAIN
THREAT...BUT AGAIN A LOW GRADE TORNADO THREAT WILL BE POSSIBLE
WITH ANY OF THE MORE ISOLATED OR STRONGER CELLS. STORMS WILL
LIKELY ORGANIZE INTO SEVERAL CLUSTERS OR MCS'S THIS EVENING OVER
THE SERN PLAINS. ROSE

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 337 AM MDT TUE JUN 24 2014

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE ON THE PLAINS WEDNESDAY
AND THURSDAY...

A MOIST AND UNSTABLE PATTERN WILL CONTINUE ON THE PLAINS WED AND
THU. STRONG TO SVR STORMS WILL BE POSSIBLE ACROSS ALL OF THE PLAINS
WED WHILE THE FAR E PLAINS WILL SEE THE BEST CHANCE OF STRONG TO SVR
STORMS THU. THE PRIMARY THREATS WILL CONTINUE TO BE HAIL UP TO THE
SIZE OF GOLFBALLS AND WINDS TO 70 MPH. OVER THE MTNS AND VALLEYS
ONLY HIGH BASED ISOLD STORMS WILL BE POSSIBLE. THE CONVECTION WED
EVENING MAY LAST INTO THE EARLY MORNING HOURS OF THU.

FRIDAY...IT WILL WARM AND DRY OUT ONCE AGAIN. HOWEVER THERE IS A
SLIGHT CHANCE THAT THE DRYLINE MAY BE ACTIVE OVER THE FAR E PLAINS
LATE IN THE AFTERNOON AND EARLY EVENING. THE DRYLINE LOCATION WILL
BE DEPENDENT ON THE SPEED OF A 50O MB TROUGH THAT WILL MOVE OVER
THE REGION. THE REMAINDER OF THE FCST AREA WILL BE PRIMARILY DRY.
HIGHS WILL BE WELL INTO THE 90S MOST OF THE PLAINS.

A WEAK COOL FRONT IS EXPECTED TO CROSS THE PLAINS LATE FRI
NITE/EARLY SAT MORNING. THIS FRONT WILL BRING SLIGHTLY COOLER AIR TO
THE REGION SAT. ALTHOUGH SFC FLOW WILL BE UPSLOPE SAT...MSTR
BEHIND THE BOUNDARY WILL BE LACKING...SO ISOLD POPS AT BEST FOR
SAT AFTERNOON ACROSS THE REGION.

SUNDAY INTO EARLY NEXT WEEK...

ZONAL FLOW WILL BE TO THE NORTH OF THE REGION WITH WEAK UPSLOPE AT
THE SFC. THIS WILL ALLOW FOR ISOLD STORMS OVER MAINLY THE PLAINS
DURING THE EARLY AFTERNOON AND EVENING. MAX TEMPS WILL BE ABOUT 3 TO
6F ABOVE NORMAL. IT IS POSSIBLE BY MID WEEK NEXT WEEK IT MAY GET A
BIT WETTER ONCE AGAIN AS ANOTHER CANADIAN HIGH BUILDS DOWN THE
PLAINS. \/HODANISH

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1139 AM MDT TUE JUN 24 2014

MAIN AVN CONCERNS TODAY WILL AGAIN BE THE POTENTIAL FOR TS AT THE
TERMINALS...PARTICULARLY KCOS AND KPUB. STORMS WILL BE MOST LIKELY
FROM 20Z THROUGH 00Z THIS EVE. LOCALLY GUSTY WINDS AND SOME HAIL
COULD ACCOMPANY THE STRONGER STORMS. DEPENDING ON THE EXTENT OF
STORMS OVER THE PLAINS THIS EVE...THERE COULD BE AREAS OF LOW CIGS
FOR WED MORNING...BUT PROBABILITY AT THIS TIME IS TOO LOW TO
EXPLICITLY MENTION IN THE TAFS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LW
SHORT TERM...ROSE
LONG TERM...HODANISH
AVIATION...LW
Hazardous weather outlook, Jun 24, 1:58 PM MDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MDT TUE JUN 24 2014

COZ058>089-093>099-252000-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
158 PM MDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED THIS AFTERNOON.
ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS IN
ADDITION TO FREQUENT CLOUD TO GROUND LIGHTING. EAST OF INTERSTATE
25...A FEW STORMS THIS AFTERNOON THROUGH EARLY EVENING WILL LIKELY
TURN SEVERE...AND BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE
AND WIND GUSTS TO 60 MPH. THE TORNADO THREAT IS LOW BUT CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE EASTERN
PLAINS BOTH WEDNESDAY AND THURSDAY. LARGE HAIL AND DAMAGING WIND
GUSTS WILL BE THE PRIMARY THREATS.

ALL THUNDERSTORMS WILL PRODUCE COLORADO'S NUMBER ONE WEATHER
THREAT...DEADLY CLOUD TO GROUND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Jun 24, 1:52 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT TUE JUN 24 2014

COZ084-085-242015-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
152 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 215
PM MDT...

AT 151 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM NEAR FALCON...OR 15 MILES NORTHEAST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 25 MPH.  HAIL TO HALF AN INCH IN
DIAMETER HAS BEEN REPORTED WITH THIS STORM.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...FALCON...ELLICOTT...SCHRIEVER AFB...YODER
AND CIMARRON HILLS.

LAT...LON 3888 10469 3904 10458 3891 10416 3867 10433
TIME...MOT...LOC 1951Z 304DEG 22KT 3893 10456

KAM
Special weather statement, Jun 24, 1:57 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT TUE JUN 24 2014

COZ077-079-081-083-242030-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
157 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
230 PM MDT...

AT 157 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROYAL GORGE...OR 37 MILES SOUTHWEST OF
COLORADO SPRINGS...MOVING EAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...ROYAL GORGE...PENROSE AND CANON CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3835 10541 3853 10534 3852 10496 3827 10507
TIME...MOT...LOC 1957Z 285DEG 49KT 3842 10528

LW
Special weather statement, Jun 24, 2:07 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
207 PM MDT TUE JUN 24 2014

COZ081-083-085-086-242045-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
207 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND SOUTHEASTERN FREMONT
COUNTIES UNTIL 245 PM MDT...

AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF MIDWAY...OR 19 MILES SOUTHWEST OF
COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHERN PUEBLO...FOUNTAIN...PUEBLO WEST...PINON...PENROSE...
MIDWAY...PUEBLO RESERVOIR AND FORT CARSON.

LAT...LON 3863 10509 3873 10482 3837 10431 3822 10500
TIME...MOT...LOC 2006Z 347DEG 13KT 3859 10499

KAM
Special weather statement, Jun 24, 2:21 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
221 PM MDT TUE JUN 24 2014

COZ088-242045-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
221 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF TYRONE...OR 27 MILES NORTH
OF TRINIDAD...MOVING EAST SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TYRONE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3747 10450 3766 10448 3770 10414 3737 10420
TIME...MOT...LOC 2021Z 276DEG 8KT 3757 10441

MW
Special weather statement, Jun 24, 2:26 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
226 PM MDT TUE JUN 24 2014

COZ084-085-242100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
226 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 300
PM MDT...

AT 225 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM OVER FALCON...OR 14 MILES NORTHEAST OF COLORADO
SPRINGS...MOVING EAST AT 10 MPH.  THIS STORM IS CURRENTLY PRODUCING
NICKEL SIZE HAIL.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...FALCON...ELLICOTT...SCHRIEVER AFB AND
CIMARRON HILLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3891 10472 3903 10463 3901 10416 3867 10436
TIME...MOT...LOC 2025Z 289DEG 8KT 3892 10459

KAM
Local storm report, Jun 24, 2:27 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             1 NNE FALCON            38.95N 104.61W
06/24/2014  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:04 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo26 min
Jun 23, 6:16 PM MDTSpecial Weather StatementPUBOtero44 min
Jun 23, 7:19 PM MDTSpecial Weather StatementPUBBent26 min
Jun 23, 8:34 PM MDTSpecial Weather StatementPUBKiowa26 min
Jun 24, 12:55 PM MDTSpecial Weather StatementPUBLas Animas35 min
Jun 24, 1:38 PM MDTSpecial Weather StatementPUBTeller37 min
Jun 24, 1:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 24, 1:57 PM MDTSpecial Weather StatementPUBFremont33 min
Jun 24, 2:07 PM MDTSpecial Weather StatementPUBPueblo38 min
Jun 24, 2:21 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 24, 2:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 24, 2:47 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 24, 3:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 24, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Jun 24, 3:42 PM MDTSpecial Weather StatementPUBProwers33 min
Jun 24, 3:44 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 24, 4:22 PM MDTSpecial Weather StatementPUBBaca38 min
Jun 24, 4:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 24, 4:28 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller3 hr
Jun 24, 4:42 PM MDTSpecial Weather StatementPUBTeller48 min
Jun 24, 5:00 PM MDTFlash Flood WarningPUBTeller2 hr
Jun 24, 5:00 PM MDTSpecial Weather StatementPUBOtero30 min
Jun 24, 5:01 PM MDTSpecial Weather StatementPUBBaca29 min
Jun 24, 5:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 24, 5:20 PM MDTAreal Flood AdvisoryPUBBaca, Bent, Prowers115 min
Jun 24, 5:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 24, 5:24 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
Jun 24, 5:38 PM MDTSpecial Weather StatementPUBOtero37 min
Jun 24, 5:41 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 24, 5:53 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 24, 5:54 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jun 24, 5:55 PM MDTSpecial Weather StatementPUBBent35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.